# SDR SWAA2022012465975

- Difficulty date: April 22, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,790 hours, 16,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241ADF AFT O/B CORNER OF PANEL IS CRACKED. / REMOVED AND REPLACED PER AMM 53-21-00..
